X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1196) 1196
Publication (272) 272
Conference Proceeding (61) 61
Book / eBook (25) 25
Book Chapter (17) 17
Paper (11) 11
Dissertation (4) 4
Book Review (1) 1
Newspaper Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (617) 617
mathematics, applied (278) 278
minkowski space (278) 278
minkowski functionals (203) 203
analysis (149) 149
astronomy & astrophysics (112) 112
mathematics, general (111) 111
geometry (108) 108
physics (105) 105
physics, particles & fields (98) 98
mathematical analysis (95) 95
physics, mathematical (93) 93
high energy physics - theory (82) 82
astrophysics (79) 79
space (76) 76
inequalities (69) 69
equations (68) 68
minkowski functional (68) 68
brunn-minkowski inequality (65) 65
mathematics - metric geometry (65) 65
mathematical physics (63) 63
physics, multidisciplinary (62) 62
functional analysis (61) 61
mathematical space (59) 59
mathematics - functional analysis (58) 58
physics of elementary particles and fields (58) 58
curvature (55) 55
general relativity and quantum cosmology (55) 55
astrophysics - cosmology and nongalactic astrophysics (53) 53
cosmology and extragalactic astrophysics (52) 52
minkowski-firey theory (52) 52
mathematical models (51) 51
large-scale structure (50) 50
differential geometry (49) 49
space-time (49) 49
brunn-minkowski (48) 48
metric geometry (48) 48
quantum field theory (48) 48
physics - cosmology and nongalactic astrophysics (47) 47
field theories (45) 45
topology (45) 45
algebra (43) 43
polytopes (43) 43
sets (43) 43
classical and quantum mechanics, general physics (42) 42
anisotropy (41) 41
bodies (41) 41
quantum physics (41) 41
statistics (41) 41
52a40 (40) 40
functionals (40) 40
functions (39) 39
minkowski problem (39) 39
universe (38) 38
convex-bodies (37) 37
mechanics (37) 37
regularity (37) 37
theoretical, mathematical and computational physics (37) 37
52a20 (36) 36
applications of mathematics (35) 35
applied mathematics (35) 35
primordial non-gaussianity (35) 35
statistics & probability (35) 35
symmetry (35) 35
computer science (34) 34
differential equations (34) 34
affine (32) 32
convex body (32) 32
cosmology (32) 32
minkowski sum (32) 32
non-gaussianity (32) 32
euclidean space (31) 31
spaces (31) 31
studies (31) 31
645400 - high energy physics- field theory (29) 29
brunn–minkowski inequality (29) 29
classical and quantum gravitation, relativity theory (29) 29
classification (29) 29
fluctuations (29) 29
inequality (29) 29
integral geometry (29) 29
integrals (29) 29
minkowski inequality (29) 29
algorithms (28) 28
hypersurfaces (28) 28
morphology (28) 28
theorems (28) 28
l-0-minkowski problem (27) 27
manifolds (27) 27
mathematics - differential geometry (27) 27
operators (27) 27
scalar fields (27) 27
affine isoperimetric-inequalities (26) 26
astrophysics, cosmology and astronomy (26) 26
minkowski's inequality (26) 26
optimization (26) 26
partial differential equations (26) 26
minkowski content (25) 25
valuations (25) 25
approximation (24) 24
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (17) 17
Mathematical Sciences - Stacks (12) 12
Physics - Stacks (3) 3
UTL at Downsview - May be requested (2) 2
UofT at Mississauga - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Engineering & Comp. Sci. - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1271) 1271
German (6) 6
Russian (6) 6
French (5) 5
Arabic (1) 1
Chinese (1) 1
Czech (1) 1
Dutch (1) 1
Italian (1) 1
Lithuanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Results in Mathematics, ISSN 1422-6383, 3/2019, Volume 74, Issue 1, pp. 1 - 12
We consider several functionals associated with inequalities which involve derivatives of functions. As a consequence of those results we get new refinements... 
39B62 | functional | Hölder type inequality | superadditivity | Minkowski type inequality | 26D10 | Derivative | Mathematics, general | Mathematics | the Gauss–Pólya inequalities | monotonicity | 26D15 | the Gauss-Polya inequalities | MATHEMATICS, APPLIED | MATHEMATICS | Holder type inequality | MOMENTS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2014, Volume 409, Issue 2, pp. 643 - 648
We show that the equality for in a neighborhood of a point remains valid for all provided that and are open holomorphic maps, and are Minkowski functionals of... 
quasi-circular domains | Proper holomorphic maps | Minkowski functionals | Balanced domains | Open maps | Quasi-circular domains | MATHEMATICS | MATHEMATICS, APPLIED | COMPLETE CIRCULAR DOMAINS
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 04/2017, Volume 34, Issue 9, p. 94002
Journal Article
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, ISSN 1078-0947, 12/2019, Volume 39, Issue 12, pp. 6785 - 6799
We define a family of functionals, called p-oscillation functionals, that can be interpreted as discrete versions of the classical total variation functional... 
MATHEMATICS | MATHEMATICS, APPLIED | minimizers | discrete total variation functional | p-oscillation functional | Minkowski content | one-dimensional solutions
Journal Article
Journal of Microscopy, ISSN 0022-2720, 04/2010, Volume 238, Issue 1, pp. 57 - 74
Journal Article
Journal of Microscopy, ISSN 0022-2720, 12/2010, Volume 240, Issue 3, pp. 181 - 196
Summary The Minkowski functionals, a family of statistical measures based on the Euler–Poincaré characteristic of n‐dimensional space, are the complete set of... 
complex materials | Minkowski functional | porous media | Morphology | Porous media | Complex materials | MORPHOLOGICAL FILTERS | TRANSPORT-PROPERTIES | CURVATURE MEASURES | SETS | PATTERNS | MODEL | MICROSCOPY | Functionals | Blurring | Samples | Distortion | Mathematical models | Drift | Statistical methods | Three dimensional
Journal Article
1973, Queen's papers in pure and applied mathematics, Volume no.33, ii, 98
Book
Transport in Porous Media, ISSN 0169-3913, 10/2019, Volume 130, Issue 1, pp. 305 - 335
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 2016, Volume 65, Issue 1, pp. 69 - 91
Integral representations are obtained of positive additive functionals on finite products of the space of continuous functions (or of bounded Borel functions)... 
Dual mixed volume | Additive functional | Positive functional | Star set | Brunn-Minkowski theory | Convex body | Star body | Dual Brunn-Minkowski theory | Mixed volume | TOMOGRAPHY | additive functional | star body | positive functional | MATHEMATICS | dual Brunn-Minkowski theory | CONVEX | mixed volume | dual mixed volume | convex body | BUSEMANN-PETTY PROBLEM
Journal Article
Journal Article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, 08/2013, Volume 404, Issue 1, pp. 172 - 184
For a measure space (Omega, Sigma, mu) denote by S = S(Omega, Sigma, mu) the set of all mu-integrable simple functions x : Omega -> R. For a bijection phi :... 
MATHEMATICS | CONVERSE THEOREM | MATHEMATICS, APPLIED | Geometrical convex function | Subadditivity | Subhomogeneity | Convex function | MINKOWSKI INEQUALITY | Wright-convex function
Journal Article
Mechanics of Materials, ISSN 0167-6636, 11/2015, Volume 90, pp. 185 - 201
Journal Article